American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Miyuki Koiso and Bennett Palmer. Stable surfaces with constant anisotropic mean curvature and circular boundary. Proc. Amer. Math. Soc. 141 (2013) 3817-3823.
Abstract, references, and article information
View Article: PDF

[2] Rebecca Dorff, Drew Johnson, Gary R. Lawlor and Donald Sampson. Isoperimetric surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 4467-4473. MR 2823092.
Abstract, references, and article information
View Article: PDF

[3] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information
View Article: PDF

[4] Frank Morgan. A round ball uniquely minimizes gravitational potential energy. Proc. Amer. Math. Soc. 133 (2005) 2733-2735. MR 2146221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kichoon Yang. Minimal immersions of punctured compact Riemann surfaces in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 809-816. MR 1069297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1